Počet záznamů: 1  

A new approach to the existence of weak solutions of the steady Navier-Stokes system with inhomogeneous boundary data in domains with noncompact boundaries

  1. 1.
    SYSNO0348177
    NázevA new approach to the existence of weak solutions of the steady Navier-Stokes system with inhomogeneous boundary data in domains with noncompact boundaries
    Tvůrce(i) Neustupa, Jiří (MU-W) RID, SAI
    Zdroj.dok. Archive for Rational Mechanics and Analysis. Roč. 198, č. 1 (2010), 331-348
    Druh dok.Článek v odborném periodiku
    Grant GA201/08/0012 GA ČR - Grantová agentura ČR
    CEZAV0Z10190503 - MU-W (2005-2011)
    Jazyk dok.eng
    Země vyd.DE
    Klíč.slova Navier-Stokes equations * inhomogeneous boundary data
    URLhttp://link.springer.com/article/10.1007%2Fs00205-010-0297-7
    Trvalý linkhttp://hdl.handle.net/11104/0188774
    Název souboruStaženoVelikostKomentářVerzePřístup
    Neustupa4.pdf8273.2 KBVydavatelský postprintvyžádat